# SDR CA000301010

- Difficulty date: February 14, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 737284
- Aircraft time: 42,813 hours, 53,193 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623129
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE CAPTAINS SLIDING WINDOW DELAMINATED AND CRACKED. WINDOW AND HEAT CONTROLLER REPLACED.
